MathSciNet Relay Station
MathSciNet bibliographic data
MR1600149 (2000a:37032) 37F50 (30D05)
Stankewitz, Rich Completely invariant Julia sets of polynomial semigroups. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2889–2898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement